# SDR AWXA200200569

- Difficulty date: June 26, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 8,775 hours, 3,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RT OVERWING EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT (12WL) AND BATTERY PACK AT RT OVERWING DOOR IAW AMM 33-51-38-000-001, OPERATIONAL CHECK WAS GOOD.
